# SDR CALA2022110403047

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 45,000 hours, 23,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003020400
- Condition: Corroded
- Location: Fr65&66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT: STR43L CORRODED @ FR65 (A3NB-53-4-6179) GENERATED BY REMOVED SECTION OF STRINGER 43 LEFT BETWEEN FR65&66, INSPECTION INSPECTION METHOD TBD IAW A319 SRI 53-00-13-205-001 REPAIR BETWEEN 65 AND 66 IAW A319 SRM 53-00-13-300-001. REQUIRES SRI INSPECTION THRESHOLD FROM TIME OF ADL REPAIR EMBODIMENT FC 6 0000. FH 12000, SUBSQUE AT INTERVERTS OF FC TBD, FH TBD
